MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5/6.5 HEALIX ADVANCE AW; BONE AWL

MEDOS INTERNATIONAL SàRL 5.5/6.5 HEALIX ADVANCE AW; BONE AWL
Catalog Number 222315
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: unavailable.
 
Event or Problem Description
It was reported by the sales representative that the awls in a healix advance instrument set (umhea05n) are very blunt and need to be replaced.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6 investigation summary the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Multiple follow ups were performed to obtain more information but no response was received.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5/6.5 HEALIX ADVANCE AW
Common Device Name
BONE AWL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9166667
Report Number1221934-2019-58834
Device Sequence Number11733701
Product Code LXH
UDI-Device Identifier10886705022465
UDI-Public10886705022465
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222315
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/11/2019
Patient Sequence Number1